Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Spherical harmonic expansion of the Poisson-Szegő kernel for the ball


Author: G. B. Folland
Journal: Proc. Amer. Math. Soc. 47 (1975), 401-408
MSC: Primary 42A56; Secondary 33A75
MathSciNet review: 0370044
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: By applying the theory of unitary spherical harmonics, we obtain an expansion of the Poisson-Szegö kernel for the unit ball in complex $ n$-space in terms of Jacobi polynomials and hypergeometric functions.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42A56, 33A75

Retrieve articles in all journals with MSC: 42A56, 33A75


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1975-0370044-2
Keywords: Poisson-Szegö kernel, spherical harmonics, Jacobi polynomials, hypergeometric functions
Article copyright: © Copyright 1975 American Mathematical Society